# SDR AALA20110821NRT01

- Difficulty date: August 21, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 51,327 hours, 6,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON FIRST CLASS CLOSET DOOR JAM BROKEN.  REPLACED LIGHT ASSEMBLY FOR FIRST CLASS COAT CLOSET LEFT FORWARD EMERGENCY LIGHT.  OPS CHECK NORMAL.
